RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, Issue 2, Pages 3–18 (Mi vuu148)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On solvability of impulse systems

V. I. Rodionov

Udmurt State University

Abstract: In parametrical family of subspaces of space of regulated functions the concept of the adjoint integral (in everyone subspace own integral is applied) is defined. In subspace, representing their crossing, the concept of the adjoint integral also is defined. This subspace includes the space of functions of the bounded variation. In any subspace on the basis of the adjoint integral the concept of the generalized regulated function and its adjoint generalized derivative is defined. Solvability of linear impulse systems in terms of adjoint generalized functions is proved.

Keywords: regulated function, distribution, impulse equation.

Full text: PDF file (211 kB)
References: PDF file   HTML file
UDC: 517.5+517.9
MSC: 46F05, 34A37
Received: 26.11.2009

Citation: V. I. Rodionov, “On solvability of impulse systems”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, no. 2, 3–18

Citation in format AMSBIB
\Bibitem{Rod10}
\by V.~I.~Rodionov
\paper On solvability of impulse systems
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2010
\issue 2
\pages 3--18
\mathnet{http://mi.mathnet.ru/vuu148}


Linking options:
  • http://mi.mathnet.ru/eng/vuu148
  • http://mi.mathnet.ru/eng/vuu/y2010/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Rodionov, “Analog matritsy Koshi dlya sistemy kvaziintegralnykh uravnenii s postoyannymi koeffitsientami”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 2, 44–62  mathnet
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:205
    Full text:64
    References:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020